# SDR IPXA10659409

- Difficulty date: April 15, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 114T02211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT WING - L/E LES675 FIXED FAIRING SUPPORT WEB AFT FRONT SPAR BRACKET FOUND CRACKED.  LT WING L/E LES675 FIXED FAIRING SUPPORT WEB AFT FRONT SPAR BRACKET, REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
